# SDR CALA2014072801027

- Difficulty date: July 26, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 47,504 hours, 16,705 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ELEV PITOT LIGHT CAME ON GND ON PUSHBACK AFTER BOTH ENGS START.  R & R LT ELEVATOR PITOT PROBE AMM 27-31-94.  OPERATION NORMAL LEAK CHECKED GOOD AMM 27-31-17.
